MAUDE Adverse Event Report: AVANOS MEDICAL INC. ENFIT PU FEEDING TUBE PURPLE 6.5FR 60CM; DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED AND NEOCONNECT)

AVANOS MEDICAL INC. ENFIT PU FEEDING TUBE PURPLE 6.5FR 60CM; DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED AND NEOCONNECT)
Model Number PFTM6.5P-NC
Medical Device Problem Codes Material Puncture/Hole (1504); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record for the provided is in-progress.All information reasonably known as of 11-may-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported via fda medwatch / fda user facility report mw report mw5176288 the following: "on (b)(6) 2025: infant had a 6.5 french orogastric tube neomed feeding tube with enfit connector.When attempting to auscultate it was noted that air and residual feeding was coming out of tube at the 18cm mark on tube.Tube was removed and noted to be split at the 18 centimeters mark.Tube was inserted on (b)(6) 2025 and secured at 16cm.Unknown how the split occurred.".

Brand Name
ENFIT PU FEEDING TUBE PURPLE 6.5FR 60CM
Common Device Name
DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED AND NEOCONNECT)
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
NINGBO TIANYI MEDICAL APPLIANCE CO., LTD.
no.788,mozhi north rd
tourism resort
dongqian lake, ningbo zhejiang 31512 1
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key25143176
Report Number3011270181-2026-00067
Device Sequence Number21163469
Product Code FPD
UDI-Device Identifier00350770001791
UDI-Public(01)00350770001791(240)120006592(11)250909(17)280908(10)TY250909
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFTM6.5P-NC
Device Catalogue NumberPFTM6.5P-NC
Device Lot NumberTY250308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age1 MO
Patient SexMale